Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13
  1. #1
    edraven29 is offline Associate Member
    Join Date
    Aug 2001
    Location
    canada
    Posts
    240

    Cool steroid side effects

    Hi guys , when i first used steroids i got this effect after 3 weeks, i took winstrol V, masteron and deca .

    Sure that deca was fake anyways.

    After 3 weeks i woke up in a drenching night sweats and my heart was beating like crazy.

    Some tell me that its the effect that steroid do when they begin to work in the body.

    is this true, it was really scary.

  2. #2
    pureanger is offline Senior Member
    Join Date
    Nov 2001
    Location
    Back from Hell
    Posts
    1,821
    Yes elavated blood pressure and problems sleeping are quite common when you take AS. If your worried about this you probly should give me all the AS you still have and I will take and tell you if I experience the same problems LOL

  3. #3
    Billy Boy's Avatar
    Billy Boy is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    4,446
    I think I remember OJason saying he had suffered from this and that it was quite normal when using AS

    Pureanger you dog at least share them with me bro!!

    Billy

  4. #4
    pureanger is offline Senior Member
    Join Date
    Nov 2001
    Location
    Back from Hell
    Posts
    1,821
    Billy any time bro LOL

  5. #5
    edraven29 is offline Associate Member
    Join Date
    Aug 2001
    Location
    canada
    Posts
    240

    Cool thanks guys i dont have anymore as

    thanks guys i dont have anymore as, and i dont think that the as i add you would have wanted them they where fake.

    I got really numb in the hands and feet at some point to so guess this is the high blood pressure that kicked in.

    thank all for reply

  6. #6
    pureanger is offline Senior Member
    Join Date
    Nov 2001
    Location
    Back from Hell
    Posts
    1,821
    Dont think they werefake becasue you got the side effects of AS maybe your diet was a contributing factor

  7. #7
    Shredder's Avatar
    Shredder is offline Associate Member
    Join Date
    Sep 2001
    Posts
    383

    Lightbulb HEart Problem RElief

    I had the same symptoms. Your heart like your arms consist of muscles. What your feeling is the heart being stimulated w/ the androgens like your on speed. The heart cells can get real sensitive to the hormones and can actually cause damage in the long term. My heart rate would bounce from 90 to 120 when jus sitting down and jus laying in bed. My heart would feel like it was gonnna bounce right off my chest at night when i lay down. I found relief w/ using KAVA KAVA 300mg when u feel your heart rate is jumping to over 90. I would take two tabs and 30 to 40 minutes later your heart rate should relax back to its normal rate. And at night before you go to bed take Valerian Root 450mg supplement and u should have a goood night sleep . You can do this for a two days and your heart rate should be okay and you wont need to use it again until u get your next dose of roids. I hope this helps ... Good Luck!
    Attached Thumbnails Attached Thumbnails steroid side effects-abflugsupra.jpg  

  8. #8
    CYCLEON Guest
    I found relief w/ using KAVA KAVA 300mg when u feel your heart rate is jumping to over 90. I would take two tabs and 30 to 40 minutes later your heart rate should relax back to its normal rate.
    Ive had good results with this as well. curious as to how much winny u were taking - i doubt masteron would do that by itself - also, where exactly did u get teh masteron? NOT looking fo ra source but what brand was it? - true drostanolone propionate made by syntex is about as rare as finding a meteorite in your kitchen. chinaman has some no ester but other than that hard to find a source that carries adn then u say the deca was bunk.....................

    did they look like this?
    Attached Thumbnails Attached Thumbnails steroid side effects-masteron.jpg  

  9. #9
    Mike Guest
    Ok, everyone on this board thats been around for a while knows I encourage the use of kava kava - as for your heart - if you are having palpatations and high bp and numbness of the hands/feet you should see a doctor - it sounds like you have some isolated systolic hypertension and arythmia of the heart - the numbness is probably gonna be derivitive of your high blood pressure but hopefully is actually a lack of circulation due to quick muscle growth - start stretching your arms back frequently to relief the muscle between your chest and delts - right in the under arm - sometimes if I grow too quick these muscles will press together too firmly and start pinching nerves or veins. But it may be some sort of necrosis in your hands due to bp if it is high enough (dont worry i dont think it is) bottom line is:

    yes take kava kava and all that good stuff but DONT think you're exempt from having to see your doc - I would suggest you do this rather quickly.

  10. #10
    edraven29 is offline Associate Member
    Join Date
    Aug 2001
    Location
    canada
    Posts
    240

    ok for numbness i add that while on steroids

    ok for numbness i add that while on steroids , now that i stop using them it went away

    winstrol was upjohn masteron and deca was by a company named labo falk this is why i got screwed its fake stuff.

    This was last year that it all happened.

    My hands and feet hurt so bad at times, they would hurt so much at somepoint, the feeling lasted for a minute then went away and came back

    As soon as i stop the cycle all these symptomes went away.

  11. #11
    CYCLEON Guest
    masteron and deca was by a company named labo falk this is why i got screwed its fake stuff.
    I thought so - if you were going to get screwed, it normally would be on the masteron adn when you said the deca was bad, that clinched it - thats scary, you have no idea what was in that crap!

    there is a pharm company callled Salofalk but they make suppositories

  12. #12
    pureanger is offline Senior Member
    Join Date
    Nov 2001
    Location
    Back from Hell
    Posts
    1,821
    If i stack suppositorys will I get huge LOL

  13. #13
    Mike Guest
    well you do have a LOT of experience with that mechanism of administration dont ya pureanger? Lots of experience with huge suppositories?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •